# SDR SWAA041779

- Difficulty date: June 23, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 50,760 hours, 47,115 cycles
- Engine: Ge CFM56*
- Engine time: 38,998 hours, 35,035 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: CFM533
- Part serial: 856245
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT SHUTDOWN / AIR TURNBACK, DURING CLIMB NR 1 ENGINE MADE A LOUD BANG.  EGT INDICATION INCREASED TO 1060 DEGS.  REMOVED AND REPLACED NR 1 ENG PER MM.
